# SDR FDEA202306271121

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-300
- Aircraft serial: 63113
- Aircraft time: 6,007 hours, 3,019 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

R/W L/E FORMER CRACKED STA OSS 441 0000245521 : EDWARDS, WILLIAM B - 27-JUN-2023 19:14  REMOVED AND REPLACED PANEL 621ANB FOR FORMER ACCESS REF B767 AMM 57-41-57-4. REMOVED AND   REPLACED R/W L/E FORMER AT STA 441, REF FEDEX DRAWING SR67-57-002, SHEET 3. (MPN: B67-  57-002-02)
